Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Lower bounds of growth of Hopf algebras


Authors: D.-G. Wang, J. J. Zhang and G. Zhuang
Journal: Trans. Amer. Math. Soc. 365 (2013), 4963-4986
MSC (2010): Primary 16P90, 16T05; Secondary 16T20
Published electronically: April 2, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Some lower bounds of GK-dimension of Hopf algebras are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 16P90, 16T05, 16T20

Retrieve articles in all journals with MSC (2010): 16P90, 16T05, 16T20


Additional Information

D.-G. Wang
Affiliation: School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, People’s Republic of China
Email: dgwang@mail.qfnu.edu.cn, dingguo95@126.com

J. J. Zhang
Affiliation: Department of Mathematics, University of Washington, Box 354350, Seattle, Washington 98195
Email: zhang@math.washington.edu

G. Zhuang
Affiliation: Department of Mathematics, University of Washington, Box 354350, Seattle, Washington 98195
Email: gzhuang@math.washington.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-2013-05793-5
PII: S 0002-9947(2013)05793-5
Keywords: Hopf algebra, Gelfand-Kirillov dimension, skew primitive, pointed
Received by editor(s): September 13, 2010
Received by editor(s) in revised form: October 26, 2011, November 22, 2011, and January 17, 2012
Published electronically: April 2, 2013
Article copyright: © Copyright 2013 American Mathematical Society